Alert archive / Ohio / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 128, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 10, 2013, 1:11 AM EDT for Ottawa County, Sandusky County, Wood County, Ohio. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2013, 1:11 AM EDT (05:11 UTC)
- Expired
- Jul 10, 2013, 2:00 AM EDT
- In force
- 49 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Ottawa County, OH, Sandusky County, OH, Wood County, OH
The radar
The Cleveland radar (KCLE), 94 km from the middle of the area, began a volume at 05:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 5.2 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 290 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 1045 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
850
WUUS51 KCLE 100511
SVRCLE
OHC123-143-173-100600-
/O.NEW.KCLE.SV.W.0128.130710T0511Z-130710T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
111 AM EDT WED JUL 10 2013
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OTTAWA COUNTY IN NORTHWEST OHIO
NORTHERN SANDUSKY COUNTY IN NORTHWEST OHIO
NORTHEASTERN WOOD COUNTY IN NORTHWEST OHIO
* UNTIL 200 AM EDT
* AT 107 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GENOA...AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
ELMORE...
PORT CLINTON...
OAK HARBOR...
PUT-IN-BAY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4161 8356 4162 8310 4154 8299 4152 8291
4160 8283 4165 8287 4165 8280 4161 8283
4155 8278 4155 8273 4148 8273 4150 8280
4146 8297 4143 8294 4145 8284 4134 8285
4142 8356
TIME...MOT...LOC 0511Z 266DEG 29KT 4150 8335
$$
KOSARIK1 follow-up statement
933
WWUS51 KCLE 100600
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
200 AM EDT WED JUL 10 2013
OHC123-143-173-100610-
/O.EXP.KCLE.SV.W.0128.000000T0000Z-130710T0600Z/
WOOD OH-OTTAWA OH-SANDUSKY OH-
200 AM EDT WED JUL 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SANDUSKY...OTTAWA AND
NORTHEASTERN WOOD COUNTIES EXPIRED AT 200 AM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
LAT...LON 4161 8356 4162 8310 4154 8299 4152 8291
4160 8283 4165 8287 4165 8280 4161 8283
4155 8278 4155 8273 4148 8273 4150 8280
4146 8297 4143 8294 4145 8284 4134 8285
4142 8356
TIME...MOT...LOC 0600Z 266DEG 29KT 4153 8282
$$
KOSARIKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 9:29 PM EDT, 3 hours 42 minutes earlier.
Area forecast discussion, Jul 9, 9:29 PM EDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
929 PM EDT TUE JUL 9 2013
.SYNOPSIS...
A COLD FRONT OVER MINNESOTA WILL MOVE SOUTHEAST ACROSS THE AREA
WEDNESDAY INTO WEDNESDAY NIGHT. HIGH PRESSURE WILL BUILD EAST
ACROSS THE GREAT LAKES FROM THURSDAY THROUGH SATURDAY BEFORE
SHIFTING EAST TO THE MID-ATLANTIC INTO EARLY NEXT WEEK.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
STRONGER CONVECTION WITH THE HEAVIER RAIN HAS MAINLY SAGGED INTO THE
SOUTHERN TWO ROWS OF COUNTIES FOR NOW. A FEW NEW SHRA POPPING UP IN
NW CO'S...BUT NO STORMS SO FAR. WILL LEAVE FLASH FLOOD WATCH AS IS.
A GOOD PART OF THE WATCH AREA CURRENTLY HAS FLASH FLOOD WARNINGS
ONGOING.
COMBINATION OF APPROACHING COLD FRONT...INCREASING LOW LEVEL JET
FEEDING INTO THE AREA AND HUMID AIRMASS WILL WORK TOGETHER TO ALLOW
ADDITIONAL CONVECTION TO DEVELOP REST OF TONIGHT INTO WED MORNING.
PW'S AROUND 2 INCHES WILL MEAN LOCALLY HEAVY RAINFALL. A FEW SEVERE
STORMS COULD STILL OCCUR IN THE SW THRU MIDNIGHT BUT THINK SEVERE
THREAT HAS BEEN REDUCED FOR THE REST OF THE AREA DUE TO RAIN COOLED
AIR.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
THERE IS JUST A LINGERING SMALL CHANCE OF RAIN EARLY WEDNESDAY
EVENING IN THE EAST AND THEN DRY CONDITIONS ARE EXPECTED THROUGH THE
PERIOD AS COOLER AND MUCH LESS HUMID AIR OVERSPREADS THE REGION.
THE COLD FRONT WILL BE EXITING THE REGION EARLY IN THE PERIOD AND
THEN HIGH PRESSURE WILL GRADUALLY BUILD INTO THE REGION. HAVE
LOWERED TEMPERATURES SLIGHTLY BELOW MAV AND EXTENDED MOS GUIDANCE
ESPECIALLY NEAR LAKE ERIE AS A COOLER ONSHORE FLOW WILL PREVAIL.
HAVE LOWERED OVERNIGHT TEMPERATURES IN THE NORMALLY COOLER INLAND
LOCATIONS.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
HIGH PRESSURE WILL BUILD OVER THE REGION DURING THE PERIOD. SATURDAY
AND SUNDAY WILL BE COMFORTABLE WITH SEASONABLE TEMPERATURES. THE
SURFACE RIDGE WILL SLIDE OFF TO THE EAST BY LATE SUNDAY. THIS WILL
ALLOW INCREASING MOISTURE AND WARMTH. SURFACE DEWPOINTS WILL CREEP
BACK INTO THE MIDDLE 60S ON MONDAY AND TUESDAY WITH HIGHS INTO THE
UPPER 80S.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
WILL GET THE FIRST ROUND OF THUNDERSTORMS SOUTHEAST OF THE TAF
FORECAST SITES BY 02Z-03Z. MORE SHOWERS/STORMS ARE EXPECTED TO
DEVELOP OVERNIGHT AND CROSS MUCH OF THE AREA. MOST OF THE
SIGNIFICANT ACTIVITY MAY STAY SOUTH OF KERI. BRIEF IFR
VISIBILITIES AND WIND GUSTS TO 30 KNOTS ARE POSSIBLE IN THE
STRONGER STORMS UNTIL THE PREDAWN HOURS. SOME MVFR CUMULUS WILL
DEVELOP WEDNESDAY MORNING...THEN CEILINGS WILL EVENTUALLY RISE TO
VFR. THERE IS A DECENT CHANCE FOR NEW DEVELOPMENT OF STORMS
WEDNESDAY AFTERNOON INLAND FROM LAKE ERIE. NOT VERY CONFIDENT O
THE TIMING AND LOCATION AND WILL JUST FORECAST "VICINITY" AT THIS
TIME.
.OUTLOOK...NON-VFR EXPECTED IN SHOWERS AND THUNDERSTORMS EARLY WED
NIGHT WITH NON-VFR FOG/MIST THURSDAY MORN...THEN VFR.
&&
.MARINE...
A STRONG COLD FRONT WILL MOVE ACROSS THE AREA WEDNESDAY AFTERNOON
AND EVENING. UNTIL THEN S TO SW FLOW WILL CONTINUE. THE FLOW WILL
BECOME NW BEHIND THE FRONT BUT DON'T THINK SPEEDS WILL GET STRONG
ENOUGH TO GET SMALL CRAFT CONDITIONS. HIGH PRESSURE WILL THEN BUILD
OVER THE REGION FOR THE END OF THE WEEK. NORTHERLY FLOW WILL BECOME
EASTERLY ON SATURDAY AS THE HIGH PASSES TO THE NORTH. THE FLOW WILL
EVENTUALLY BECOME S TO SE ON SUNDAY AS THE SURFACE RIDGE PUSHES JUST
TO THE EAST OF THE LAKE. FOR THE MOST PART SPEEDS WILL BE UNDER 15
KNOTS THE ENTIRE PERIOD. STRONG STORMS ARE LIKELY ON THE LAKE
TONIGHT AND WEDNESDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR OHZ003-006>009-
017>019-027>032-036>038-047.
PA...NONE.
MARINE...NONE.
&&
SYNOPSIS...KEC
NEAR TERM...ADAMS/KEC
SHORT TERM...LAPLANTE
LONG TERM...KUBINA
AVIATION...KOSARIK
MARINE...KUBINAHazardous weather outlook, Jul 9, 7:22 PM EDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 722 PM EDT TUE JUL 9 2013 OHZ010>014-020>023-033-089-PAZ001>003-102330- LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE- TRUMBULL-MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 722 PM EDT TUE JUL 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA TONIGHT BRINGING LOCALLY HEAVY RAIN SO LOCALIZED FLOODING COULD OCCUR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL CONTINUE ACROSS THE AREA WEDNESDAY ALONG AND AHEAD OF A COLD FRONT. THERE IS A SLIGHT CHANCE THAT SOME OF THESE STORMS COULD BECOME SEVERE WITH DAMAGING WIND AND HAIL. IN ADDITION...REPEATING STORMS ARE POSSIBLE ALONG THE FRONTAL BOUNDARY MAKING FLOODING A POSSIBILITY...ESPECIALLY IN AREAS THAT HAVE ALREADY SEEN HEAVY RAIN OVER THE PAST SEVERAL DAYS. RAINFALL THROUGH WEDNESDAY EVENING WILL RANGE FROM 1 TO 2 INCHES IN SOME AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED BUT REPORTS OF FLOODING AND SEVERE WEATHER ARE APPRECIATED. OHZ003-006>009-017>019-027>032-036>038-047-102330- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX- 722 PM EDT TUE JUL 9 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA TONIGHT PRODUCING LOCALLY HEAVY RAIN...AND MAY QUICKLY PRODUCE FLOODING. SOILS ARE ALREADY SATURATED IN MANY AREAS WITH CREEKS AND RIVERS RUNNING WITH INCREASED FLOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THUNDERSTORMS WILL CONTINUE ACROSS THE AREA WEDNESDAY ALONG AND AHEAD OF A COLD FRONT. THERE IS A SLIGHT CHANCE THAT SOME OF THESE STORMS COULD BECOME SEVERE. DAMAGING WIND AND HAIL WILL BE THE PRIMARY THREAT. IN ADDITION...TRAINING OF STORMS IS POSSIBLE ALONG THE FRONTAL BOUNDARY MAKING FLOODING A POSSIBILITY...ESPECIALLY SOUTH OF A LINE FROM FINDLAY TO MANSFIELD. RAINFALL THROUGH WEDNESDAY EVENING MAY EXCEED 2 INCHES IN SOME AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED BUT REPORTS OF FLOODING AND SEVERE WEATHER ARE APPRECIATED. LEZ061-142>149-162>169-102330- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 722 PM EDT TUE JUL 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. ISOLATED SEVERE STORMS WILL BE POSSIBLE ON LAKE ERIE TONIGHT. THUNDERSTORMS WILL ALSO PRODUCE HEAVY RAINFALL AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL CONTINUE ACROSS THE AREA WEDNESDAY ALONG AND AHEAD OF A COLD FRONT. THERE IS A SLIGHT CHANCE THAT SOME OF THESE STORMS COULD BECOME SEVERE. DAMAGING WIND AND HAIL WILL BE THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 9, 11:04 PM EDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1104 PM EDT TUE JUL 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM TSTM WND DMG 2 W WARREN 41.24N 80.86W
07/09/2013 TRUMBULL OH TRAINED SPOTTER
LARGE BRANCH, ALMOST 60 FEET IN LENGTH, DOWN ON A HOUSE
AND A CAR.
&&
KOSARIKThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 9:57 PM EDT | River Flood Warning | CLE | Hancock | 52 hr |
| Jul 9, 11:03 PM EDT | River Flood Warning | CLE | Ottawa, Sandusky, Wood | 3 days |
| Jul 9, 11:03 PM EDT | River Flood Warning | CLE | Lorain | 9 hr |
| Jul 10, 12:16 AM EDT | Severe Thunderstorm Warning | CLE | Huron, Seneca | 59 min |
| Jul 10, 12:25 AM EDT | Special Marine Warning | CLE | 2 hr | |
| Jul 10, 12:56 AM EDT | Areal Flood Warning | CLE | Wyandot | 4 hr |
| Jul 10, 2:28 AM EDT | Special Marine Warning | CLE | 2 hr | |
| Jul 10, 4:24 AM EDT | Special Marine Warning | CLE | 111 min | |
| Jul 10, 4:59 AM EDT | Areal Flood Warning | CLE | Ashland, Crawford, Knox, Marion, Morrow, Richland and 1 more | 10 hr |
| Jul 10, 5:19 AM EDT | Areal Flood Warning | CLE | Wayne | 6 hr |
| Jul 10, 6:07 AM EDT | River Flood Warning | CLE | Erie, Huron | 31 hr |
| Jul 10, 10:43 AM EDT | River Flood Warning | CLE | Lorain | 61 hr |
| Jul 10, 10:43 AM EDT | River Flood Warning | CLE | Cuyahoga | 20 hr |
| Jul 10, 10:43 AM EDT | River Flood Warning | CLE | Lake | 27 hr |
| Jul 10, 10:43 AM EDT | River Flood Warning | CLE | Stark | 27 hr |
| Jul 10, 11:56 AM EDT | Small Craft Advisory | CLE | 10 hr | |
| Jul 10, 1:11 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Sandusky | 64 min |
| Jul 10, 1:16 PM EDT | Special Marine Warning | CLE | 119 min | |
| Jul 10, 1:50 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 70 min |
| Jul 10, 1:51 PM EDT | Flash Flood Warning | CLE | Erie, Sandusky | 6 hr |
| Jul 10, 2:02 PM EDT | Flash Flood Warning | CLE | Cuyahoga | 6 hr |
| Jul 10, 2:03 PM EDT | Severe Thunderstorm Warning | CLE | Huron, Seneca | 72 min |
| Jul 10, 2:05 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 55 min |
| Jul 10, 2:10 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga | 65 min |
| Jul 10, 2:12 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 48 min |
| Jul 10, 2:14 PM EDT | Flash Flood Warning | CLE | Huron, Seneca | 6 hr |
| Jul 10, 2:16 PM EDT | Tornado Warning | CLE | Cuyahoga, Geauga, Portage | 44 min |
| Jul 10, 2:19 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 41 min |
| Jul 10, 2:24 PM EDT | Flash Flood Warning | CLE | Stark | 6 hr |
| Jul 10, 2:28 PM EDT | Flash Flood Warning | CLE | Lucas, Wood | 4 hr |
| Jul 10, 2:29 PM EDT | Tornado Warning | CLE | Lucas, Ottawa, Sandusky, Wood | 46 min |
| Jul 10, 2:37 PM EDT | Severe Thunderstorm Warning | CLE | Lorain, Medina | 68 min |
| Jul 10, 2:40 PM EDT | Severe Thunderstorm Warning | CLE | Ashland | 50 min |
| Jul 10, 2:51 PM EDT | Areal Flood Warning | CLE | Hancock | 6 hr |
| Jul 10, 2:52 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Lucas, Ottawa, Sandusky, Seneca and 2 more | 38 min |
| Jul 10, 2:54 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Trumbull | 51 min |
| Jul 10, 2:57 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron | 63 min |
| Jul 10, 3:00 PM EDT | Tornado Warning | CLE | Ottawa, Sandusky | 45 min |
| Jul 10, 3:06 PM EDT | Flash Flood Warning | CLE | Geauga, Portage, Trumbull | 6 hr |
| Jul 10, 3:09 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Summit | 81 min |
| Jul 10, 3:10 PM EDT | Flash Flood Warning | CLE | Lorain, Medina, Summit | 6 hr |
| Jul 10, 3:15 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron | 60 min |
| Jul 10, 3:20 PM EDT | Tornado Warning | CLE | Erie, Huron | 40 min |
| Jul 10, 3:26 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Seneca, Wyandot | 64 min |
| Jul 10, 3:29 PM EDT | Severe Thunderstorm Warning | CLE | Richland | 61 min |
| Jul 10, 3:29 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 46 min |
| Jul 10, 3:31 PM EDT | Special Marine Warning | CLE | 119 min | |
| Jul 10, 3:34 PM EDT | Special Marine Warning | CLE | 116 min | |
| Jul 10, 3:35 PM EDT | Flash Flood Warning | CLE | Ashland, Crawford, Knox, Marion, Morrow, Richland and 1 more | 8 hr |
| Jul 10, 3:39 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Wayne | 66 min |
| Jul 10, 3:39 PM EDT | Tornado Warning | CLE | Lorain | 51 min |
| Jul 10, 3:42 PM EDT | Severe Thunderstorm Warning | CLE | Medina | 93 min |
| Jul 10, 3:43 PM EDT | Severe Thunderstorm Warning | CLE | Morrow | 62 min |
| Jul 10, 3:44 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Trumbull | 91 min |
| Jul 10, 3:49 PM EDT | Tornado Warning | CLE | Ashland, Medina, Wayne | 41 min |
| Jul 10, 3:55 PM EDT | Tornado Warning | CLE | Portage, Stark | 65 min |
| Jul 10, 3:56 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 64 min |
| Jul 10, 4:04 PM EDT | Flash Flood Warning | CLE | Ashtabula | 8 hr |
| Jul 10, 4:06 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 54 min |
| Jul 10, 4:16 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 74 min |
| Jul 10, 4:20 PM EDT | Severe Thunderstorm Warning | CLE | Holmes | 55 min |
| Jul 10, 4:27 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 48 min |
| Jul 10, 4:28 PM EDT | Tornado Warning | CLE | Summit | 32 min |
| Jul 10, 4:29 PM EDT | Flash Flood Warning | CLE | Holmes, Wayne | 8 hr |
| Jul 10, 4:47 PM EDT | Tornado Warning | CLE | Stark | 43 min |
| Jul 10, 4:48 PM EDT | River Flood Warning | CLE | Trumbull | 47 hr |
| Jul 10, 4:54 PM EDT | River Flood Warning | CLE | Sandusky | 21 hr |
| Jul 10, 5:17 PM EDT | Flash Flood Warning | CLE | Mahoning | 7 hr |
| Jul 10, 5:33 PM EDT | Special Marine Warning | CLE | 117 min | |
| Jul 10, 6:00 PM EDT | Areal Flood Warning | CLE | Lucas, Wood | 12 hr |
| Jul 10, 6:13 PM EDT | River Flood Warning | CLE | Geauga, Portage, Summit | 11 hr |
| Jul 10, 7:27 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jul 10, 7:31 PM EDT | River Flood Warning | CLE | Erie, Lorain | 16 hr |
| Jul 10, 7:52 PM EDT | Areal Flood Advisory | CLE | Cuyahoga | 12 hr |
| Jul 10, 7:56 PM EDT | Areal Flood Warning | CLE | Huron, Seneca | 18 hr |
| Jul 10, 7:57 PM EDT | Special Marine Warning | CLE | 78 min | |
| Jul 10, 7:59 PM EDT | Areal Flood Advisory | CLE | Stark | 12 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.